# SDR AALA20170228025

- Difficulty date: February 28, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 51,545 hours, 21,144 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16128
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED,  FLIGHT DIVERTED DUE TO A LOSS OF HYDRAULIC  FLUID. UNEVENTFUL LANDING. REMOVED AND REPLACED LEFT WHEEL WELL FORWARD HYDRAULIC PRESSURE MODULE TRANSDUCER O-RING IAW AMM 20-10-17. LEAK AND OPERATIONAL CHECK GOOD.  AIRCRAFT WAS GROUNDED.
